We are back open! We are once again delivering our medications to your chosen address.

Zapain

Images for illustrative purposes only

  • Contains codeine and paracetamol
  • Relieves moderate to severe aches, pains and discomfort
  • Use on a short-term basis
  • Genuine medication
  • Shipped from UK Pharmacies
Feefo
4.7 out of 5 - 121 reviews

Zapain is a brand of pain relief medication. Zapain contains both paracetamol and codeine, making it an effective way to manage pain. The generic version of Zapain is called co-codamol.

£64.99
  • help status icon

    Choose the right medication

    Start your order from home

  • help status icon

    Prescription included

    No hidden costs

  • help status icon

    Medication shipped to your door

    Discreet and plain packaging

  • Quick & Easy

    No appointment or long waiting times

  • Discreet Packaging

    Plain packaging with no medical stamps or marks

  • Confidential Service

    Your information stays with us and private payment

  • UK Medication

    Prescriptions issued by European Doctors

Read up

    • Zapain is a pain relief medication that contains both paracetamol and codeine
    • Zapain is sometimes prescribed when milder forms of pain relief such as standalone paracetamol or ibuprofen have not relieved the pain
    • The generic version of Zapain is called co-codamol.
    • Zapain is only available on prescription from a doctor, nurse or pharmacist prescriber
    • Common indications for Zapain prescription include toothache, migraine and aching joints associated with arthritis
    • The codeine in Zapain can become addictive when it is used long term, so you will be advised that Zapain is likely to be a short term medication to avoid dependence
    • It is important to read the patient leaflet for a full list of side effects and cautions.

    Zapain contains a combination of paracetamol and codeine.

    Paracetamol has been used for over 100 years, but its mechanism of action is still unclear. It is likely that paracetamol reduces prostaglandin production in the brain, which in turn increases our tolerance to pain. This means that although the pain might still be there, we feel less bothered by it.

    Codeine is part of the drug family called opioids. Opioids work by blocking pain signals in the brain and spinal cord, so that the pain subsides or completely disappears. 

    It is beneficial to take more than one type of pain relief medication when trying to manage moderate to severe pain. As Zapain combines two drugs in one tablet, it is favoured by many as it reduces the total number of pills you need to take.

    Zapain is available as a capsule or a tablet. The capsule or tablet should be swallowed with some water. 

    Some people prefer to take Zapain with a meal or snack, as this can help to minimise the risk of feeling sick (nauseous) when taking the medication.

    Zapain is available in one strength, regardless of whether you take a capsule or tablet preparation. 

    Each Zapain tablet or capsule contains 500mg of paracetamol and 30mg of codeine. 

    The usual dose of Zapain is one or two tablets taken up to four times daily. There should be a 6 hour gap between each dose, and the maximum number of tablets you can take in a 24 hour period is 8.

    It is common for two Zapain tablets to be taken at a time. This is equal to a dose of 1000mg (1 gram) of paracetamol. 1000mg is the maximum recommended amount of paracetamol per dose. You must therefore not take any other paracetamol containing medications whilst taking the maximum dose of Zapain.

    Codeine can become additive when taken long term. Over a long period, some people can become dependent on codeine or experience symptoms of withdrawal when stopping it. Your prescriber will talk to you about how long you might need Zapain for, and how and when you can expect to stop taking it to avoid dependence.

    Like all medications, Zapain can have some side effects. The most common side effects include:

    • Constipation
    • Nausea and vomiting (feeling sick and being sick)
    • Feeling dizzy or light-headed
    • Confusion
    • Feeling drowsy.

    If any of these side effects persist or are troublesome, you should speak to a doctor for advice.

    Rarely, some people who take Zapain notice:

    • Difficulty passing urine
    • Changes to vision or eyesight
    • Skin rashes.

    If any of these side effects occur, you should speak to a doctor straight away.

    If you have a severe allergic reaction (anaphylaxis) including breathlessness, lip or tongue swelling, call 999 immediately.

    Zapain may not be suitable for everyone. You should tell your doctor if you have:

    • Lung problems or breathing difficulties including asthma
    • Liver or kidney disease
    • A head injury
    • Seizures (fits) due to any cause
    • Obstructive sleep apnoea
    • Problems with your adrenal glands
    • Alcohol or drug addiction, or if you drink more than 14 units of alcohol each week.

    Zapain may not be suitable if you are pregnant, trying to conceive, or breastfeeding.

    Some medications can interact with Zapain. You may be advised that Zapain will not suit you if you already take:

    • Another medication that contains paracetamol
    • Another medication that contains codeine
    • Anti-sickness medications
    • Blood-thinners including warfarin or heparin
    • Sleeping pills
    • Benzodiazepines including diazepam
    • Antidepressants
    • Certain antibiotics
    • Medications for epilepsy.

    You should also tell your prescriber about any herbal remedies or supplements you take. This will allow your prescriber to check that Zapain will not interact with them.

    It is important that your doctor checks that Zapain will suit you. Your doctor should complete a thorough health questionnaire and review your current medications before prescribing this medication.

    Here to help you

    Our Customer Service is available Monday to Friday 9am - 4pm. If you need urgent assistance, do not use this service. Call 111, or in an emergency call 999. Visit our help section